Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Uterine fibroids, prescribed alessa, heavy periods, anemic, had IUD, removed

Hi, I have uterine fibroids and my doctor prescribed alessa to help control my period. I have very heavy periods, and I am anemic. Just worried about taking birth control pills and their side effects. Had IUD (Mirena) for 2 yrs and removed it because I gained a lot of wight with it. Very worried about gaining more weight with the pill.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Hello
Thanks for your query.
Do not worry, as with the proper dosage of birth control, it is not necessary that you would gain weight.
Some women DO gain weight on birth control, and if you perceive a trend of weight gain, then you can stop it.
You can switchover to alternative agents to control menstrual bleeding.
Meanwhile, exercise and meaningful eating can definitely help you control your weight.
All the best.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor